Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have hair fall, alopecia. Taking Tricot, Tugain and Fefol. Need suggestion about Tugain usage

hi, i m 24 yrs old girl .I m from suffering hairfall problem from past 2-3yrs .now my hair density is very less and i have small patches (alopaciea) on scale . i have been taking tricot injection on the patchy areas. My dermatologist has prescribed me medicines 1. estimo and fefol along with tugain foam application on scalp .I have been taking the medicines regularly but i m hesitating to use tugain foam solution because i heard that if we start using it ,then we have use to it always and also there is problem of unwanted hair growth on other body parts. i need ur suggestion regarding the usage of tugain and i dont want to continue it for more than 4 months
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  678
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, u can use tugain. ya its true u have to use it for a very long time to get sustained effect, regarding side effect, it is not much . also it doesnot cause hair growth all over body, it can only grow hair where it is applied. so dont worry about that. i would also suggest u to take proanagen tab daily one tab for three months. hope u regain ur hair soon.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor